advertisement
Question
Posted by: anxious | 2007/03/18

FOOT AGAIN

CD

No, I really don't think it is anything to do with the heat! Why? Because I have NEVER had trouble of any sort with swollen feet/legs in ANY heat situation, i.e. we were staying with my sister in Dec over Christmas when she was still living in Maritzburg and it was unbelievably hot and extremely humid and I had no trouble with my feet whatsoever! We have travelled to Mozambique in March 2003 and it was hot as ever there as well, we were in Xai Xai walking on the beach in boiling hot weather. Let's face it that Mozambique sun is something else! That heat there is far, far more intense that anything we get here (I think so anyway!) and there again I had no problems whatsoever with feet swelling. I just DON'T get swelling in my feet EVER!! When I do, I remain convinced that it's because something of some sort, however minor it might be, is wrong. So no I don't believe its anything to do with the heat!!!

The only time I have had bad swelling in my foot was when I was on Norvasc. As soon as I stopped it the swelling vanished. But then it was in both my feet and (as far as I can remember) not nearly as bad as this time. My gp hasn't said anything about injury, but then I can't see it being that either because I have NOT done anything of any sort out of the ordinary and also why then would the swelling in my left foot suddenly get worse! My patience is just running thin, but then my gp knows how frustrated I am and I cant fault him for not trying to find out the cause! Unless I notice any significant deterioration in the swelling, I guess I will just have to wait until 29 and see then what to do! I can't see him just leaving it and not doing anything if it still isn't better. He doesn't hesitate to send you to specialists if he thinks it is necessary, but likes to rule out possibilities first before sending you, which I figure he will be doing if the swelling remains when I go back!!

I am guessing he might be hoping its the Simvastatin, but thinking that it might not be and is just doing this as another elimination process!!!

Thanks for all the ideas!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

OK - is it getting better?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement